Outlier identification for skewed and/or heavy-tailed unimodal multivariate distributions

Vincenzo Verardi, Catherine Vermandele

Research output: Contribution to journalArticle

96 Downloads (Pure)

Abstract

In multivariate analysis, it is very difficult to identify outliers in case of skewed and/or heavy-tailed distributions. In this paper, we propose a very simple outlier identification tool that works with these types of distributions and that keeps the computational complexity low.
Original languageEnglish
Pages (from-to)90-114
JournalJournal de la Société Française de Statistique
Volume157
Issue number2
Publication statusPublished - 2016

    Fingerprint

Cite this